Sunday, November 27, 2022

Tylenol Cold And Sinus Ingredients

How To Use Cvs Flu/cold/cough Medicine Packet

Vicks Dayquil and Nyquil

See also Warning section.

If you are taking the over-the-counter product, read and follow all directions on the package label. If your doctor has prescribed this medication for you, take as directed by your doctor. If you have any questions, consult your doctor or pharmacist.

Take this medication by mouth with or without food or as directed by your doctor. If stomach upset occurs, it may help to take this medication with food or milk. Drink plenty of fluids when you use this medication unless otherwise directed by your doctor. The fluid will help loosen the mucus in your lungs.

If you are using the liquid form of this medication, carefully measure the dose using a special measuring device/spoon. Do not use a household spoon because you may not get the correct dose. If your liquid form is a suspension, shake the bottle well before each dose.

If you are taking extended-release capsules, swallow them whole. Do not crush or chew extended-release capsules or tablets. Doing so can release all of the drug at once, increasing the risk of side effects. Also, do not split extended-release tablets unless they have a score line and your doctor or pharmacist tells you to do so. Swallow the whole or split tablet without crushing or chewing.

If you are taking the chewable form of this medication, chew it thoroughly before swallowing.

Tylenol Cold + Flu Severe Medicine Caplets For Fever Pain Cough & Congestion 24 Ct

$ as of December 22, 2021 9:32 am

Features

  • 24-count of Tylenol Cold + Flu Severe Pain Reliever & Fever Reducer Medicine Caplets provide effective relief of multiple symptoms due to the flu and common cold
  • This severe cold & flu medicine helps relieve fever, headache, minor aches and pains, sore throat, nasal congestion, and cough. It also helps loosen phlegm and thin bronchial secretions to make coughs more productive.
  • Each caplet contains 325 mg of acetaminophen to help reduce fever and relieve minor aches & pains, as well as 10 mg of the cough suppressant dextromethorphan HBr to help quiet coughs
  • Each caplet also contains 5 mg of the nasal decongestant phenylephrine HCl to help relieve congestion and 200 mg of the expectorant guaifenesin to help loosen phlegm and make coughs more productive
  • From the #1 doctor-recommended pain relief brand, this cold & flu medicine is suitable for use by adults and children 12 years and older for powerful multi-symptom relief

Tylenol Sinus Congestion And Pain Side Effects

Get emergency medical help if you have any of these signs of an allergic reaction: hives difficult breathing swelling of your face, lips, tongue, or throat.

In rare cases, acetaminophen may cause a severe skin reaction that can be fatal. This could occur even if you have taken acetaminophen in the past and had no reaction. Stop taking Tylenol Sinus Congestion and Pain and call your doctor right away if you have skin redness or a rash that spreads and causes blistering and peeling. If you have this type of reaction, you should never again take any medicine that contains acetaminophen.

Stop using the medicine and call your doctor at once if you have:

  • fast, slow, or uneven heart rate

  • confusion, hallucinations

  • tremor, seizure

  • little or no urinating

  • nausea, upper stomach pain, itching, loss of appetite, dark urine, clay-colored stools, jaundice or

  • dangerously high blood pressure .

Common side effects may include:

Recommended Reading: Best Cold Medicine For Sinus Congestion

Are My Medications Gluten Free

Q: How likely is it that a prescription or over the counter drug has gluten in its inactive ingredients? A: Few medications contain gluten, but every oral medication must be checked to make sure it is gluten-free, since current labeling regulations do not require gluten to be labeled in medications.

You May Like: Best Antihistamine For Sinus Congestion

What Other Drugs Will Affect Tylenol Sinus Congestion Nighttime

TYLENOL Cold &  Sinus

Ask a doctor or pharmacist before using this medicine if you are also using any other drugs, including prescription and over-the-counter medicines, vitamins, and herbal products. Some medicines can cause unwanted or dangerous effects when used together. Not all possible interactions are listed in this medication guide.

Taking this medicine with other drugs that make you sleepy or slow your breathing can worsen these effects. Ask your doctor before taking Tylenol Sinus Congestion Nighttime with a sleeping pill, narcotic pain medicine, muscle relaxer, or medicine for anxiety, depression, or seizures.

Read Also: Advil Cold And Sinus Ingredients

What Are Some Other Side Effects Of Tylenol Cold

All drugs may cause side effects. However, many people have no side effects or only have minor side effects. Call your doctor or get medical help if any of these side effects or any other side effects bother you or do not go away:

  • Dizziness.
  • Trouble sleeping.
  • Feeling sleepy.

These are not all of the side effects that may occur. If you have questions about side effects, call your doctor. Call your doctor for medical advice about side effects.

You may report side effects to the FDA at 1-800-332-1088. You may also report side effects at https://www.fda.gov/medwatch.

Tylenol Cold + Flu Severe Caplets 24ct

HSA/FSA Eligible

Tackle your toughest cold and flu symptoms with Tylenol Cold + Flu Severe Caplets. This multi-symptom formula provides temporary relief of minor aches and pains, fever, headache, sore throat, nasal and chest congestion, and cough. Each caplet contains 325 mg of acetaminophen to relieve pain and reduce fever, 10 mg of dextromethorphan to suppress cough, 5 mg of phenylephrine to reduce nasal congestion, and 200 mg of the expectorant guaifenesin to help make coughs more productive.

  • Provides temporary relief of severe cold and flu symptoms
  • 325 mg of the pain reliever acetaminophen
  • 10 mg of the cough suppressant dextromethorphan
  • 5 mg of the decongestant phenylephrine
  • 200 mg of the expectorant guaifenesin
  • Reduces fever and relieves minor aches and pains, congestion, coughing, and sore throat
  • Age verification required for purchase
  • * State restrictions apply for shipping. Below are the states that are eligible for shipping.
  • Wyoming

    Read Also: How To Relieve Sinus Pressure In Your Head

    How To Take Acetaminophen And Phenylephrine

    Use Acetaminophen And Phenylephrine exactly as directed on the label, or as prescribed by your doctor. Do not use in larger or smaller amounts or for longer than recommended.

    Use exactly as directed on the label, or as prescribed by your doctor. Do not use for longer than recommended. Cold medicine is usually taken only for a short time until your symptoms clear up.

    Do not take more of this medication than is recommended. An overdose of acetaminophen can damage your liver or cause death.

    Dissolve one packet of the powder in at least 4 ounces of water. Stir this mixture and drink all of it right away.

    Drop the effervescent tablets into a glass of water . Stir this mixture and drink all of it right away.

    Stop taking the medicine and call your doctor if you still have a fever after 3 days of use, you still have pain after 7 days , if your symptoms get worse, or if you have a skin rash, ongoing headache, or any redness or swelling.

    If you need surgery or medical tests, tell the surgeon or doctor ahead of time if you have taken this medicine within the past few days.

    Store at room temperature away from moisture and heat.

    Since this medicine is taken when needed, you may not be on a dosing schedule. If you are taking the medication regularly, take the missed dose as soon as you remember. Skip the missed dose if it is almost time for your next scheduled dose. Do not take extra medicine to make up the missed dose.

    What Is Tylenol Sinus Congestion And Pain

    TheraFlu Severe Cold and Cough – Taste Test & Review

    Acetaminophen is a pain reliever and a fever reducer.

    Phenylephrine is a decongestant that shrinks blood vessels in the nasal passages. Dilated blood vessels can cause nasal congestion .

    Tylenol Sinus Congestion and Pain is a combination medicine used to treat headache, fever, body aches, stuffy nose, and sinus congestion caused by allergies, the common cold, or the flu.

    Tylenol Sinus Congestion and Pain may also be used for purposes not listed in this medication guide.

    Also Check: Best Way To Cure A Sinus Infection Without Antibiotics

    Tylenol Vs Advil Considerations

    Tylenol is commonly used to treat fever and headaches 4. Due to its lack of anti-inflammatory properties it is not typically used to treat arthritis or other body aches. Tylenol does not upset the stomach so someone suffering from gastrointestinal issues should use Tylenol over Advil 34. An overdose of Tylenol can lead to liver damage according to www.drugs.com 34.

    Advil is considered a nonsteroidal anti-inflammatory drug 3. NSAIDs work by reducing the amount of hormones that contribute to inflammation in the body. Advil helps sinus issues because most of the time the sinus cavity is inflamed and irritated 3. Advil is not recommended to be taken by pregnant or nursing mothers 3.

    What Should I Avoid While Taking Tylenol Sinus Congestion Nighttime

    Ask a doctor or pharmacist before using any other cold, allergy, pain, or sleep medication. Acetaminophen is contained in many combination medicines. Taking certain products together can cause you to get too much acetaminophen which can lead to a fatal overdose. Check the label to see if a medicine contains acetaminophen or APAP.

    Avoid drinking alcohol. It may increase your risk of liver damage while taking acetaminophen, and can increase certain side effects of chlorpheniramine.

    This medicine may cause blurred vision or impair your thinking or reactions. Be careful if you drive or do anything that requires you to be alert and able to see clearly.

    Recommended Reading: Can You Pass A Sinus Infection To Others

    Before Taking This Medicine

    You should not use this medication if you are allergic to acetaminophen, chlorpheniramine, or phenylephrine.

    Do not use this medicine if you have taken an MAO inhibitor in the past 14 days. A dangerous drug interaction could occur. MAO inhibitors include isocarboxazid, linezolid, phenelzine, rasagiline, selegiline, and tranylcypromine.

    Ask a doctor or pharmacist if it is safe for you to take this medicine if you have other medical conditions, especially:

    It is not known whether Tylenol Sinus Congestion Nighttime will harm an unborn baby. Do not use this medicine without your doctors advice if you are pregnant.

    This medication may pass into breast milk and may harm a nursing baby. Antihistamines and may also slow breast milk production. Do not use this medicine without your doctors advice if you are breast-feeding a baby.

    Tylenol Sinus Severe Daytime Pain Reliever With Decongestant For Sinus Pressure & Congestion Relief

    TYLENOL Sinus Congestion &  Pain Severe Caplets

    Alleviate the pain and pressure of sinus headaches and relieve chest congestion.

    • bvseo_sdk, p_sdk, 3.2.0
    • bvseo-msg: HTTP status code of 404 was returned HTTP status code of 404 was returned
  • Acetaminophen 325 mg in each capletGuaifenesin 200 mg in each capletPhenylephrine HCl 5 mg in each caplet

    Inactive ingredientscarnauba wax, croscarmellose sodium, flavor, hydroxypropyl cellulose, hypromellose, magnesium stearate, microcrystalline cellulose, pregelatinized starch, sucralose, titanium dioxide, triacetin

  • temporarily relieves these symptoms associated with hay fever or other respiratory allergies, and the common cold:
  • sinus congestion and pressure
  • helps loosen phlegm and thin bronchial secretions to make coughs more productive
  • temporarily reduces fever
  • Recommended Reading: Where Does Your Head Hurt With A Sinus Headache

    What Are Some Side Effects That I Need To Call My Doctor About Right Away

    WARNING/CAUTION: Even though it may be rare, some people may have very bad and sometimes deadly side effects when taking a drug. Tell your doctor or get medical help right away if you have any of the following signs or symptoms that may be related to a very bad side effect:

    • Signs of an allergic reaction, like rash hives itching red, swollen, blistered, or peeling skin with or without fever wheezing tightness in the chest or throat trouble breathing, swallowing, or talking unusual hoarseness or swelling of the mouth, face, lips, tongue, or throat.
    • Signs of liver problems like dark urine, feeling tired, not hungry, upset stomach or stomach pain, light-colored stools, throwing up, or yellow skin or eyes.
    • Signs of high blood pressure like very bad headache or dizziness, passing out, or change in eyesight.
    • Chest pain or pressure or a fast heartbeat.
    • A heartbeat that does not feel normal.
    • Very nervous and excitable.

    Advil Sinus Vs Tylenol Sinus

    Sinus issues affect more than 35 million Americans, according to Dr. Murray Grossan, an eye, nose and ear specialist 1. Most sinus problems are treated with over-the-counter medications such as Advil Sinus or Tylenol Sinus 34. While the drugs found in both products have a similar function, you should be aware of the differences 3. Before taking any OTC drug, research it and talk to your doctor.

    If you are experiencing serious medical symptoms, seek emergency treatment immediately.

    Read Also: Best Natural Medicine For Sinus Infection

    How Should I Take Tylenol Cold Multi

    Use exactly as directed on the label, or as prescribed by your doctor. Do not use in larger or smaller amounts or for longer than recommended. This medicine is usually taken only for a short time until your symptoms clear up.

    Do not take more of this medication than recommended. An acetaminophen overdose can damage your liver or cause death.

    Do not give this medication to a child younger than 4 years old. Always ask a doctor before giving cough or cold medicine to a child. Death can occur from the misuse of cough or cold medicine in very young children.

    Measure liquid medicine with a special dose measuring spoon or medicine cup, not with a regular table spoon. If you do not have a dose measuring device, ask your pharmacist for one.

    Dissolve one packet of the powder in at least 8 ounces of hot water. Stir and sip drink immediately while the liquid is hot.

    Do not take for longer than 7 days in a row. Stop taking the medicine and call your doctor if you still have a fever after 3 days of use, you still have pain after 7 days , if your symptoms get worse, or if you have a skin rash, ongoing headache, or any redness or swelling.

    If you need surgery or medical tests, tell the surgeon or doctor ahead of time if you have taken this medicine within the past few days.

    Store at room temperature away from moisture and heat. Do not allow liquid medicine to freeze.

    as of December 22, 2021 1:25 am

    Features

    Tylenol Rhume Et Sinus

    Can you take Amoxicillin with Tylenol or Advil ibuprofen

    RETROUVEZ VOTRE ÉTAT NORMAL, QUEL QUE SOIT VOTRE ÉTAT NORMAL® grâce au soulagement efficace des symptômes du rhume et des sinus, y compris la congestion nasale, la douleur et la pression sinusales, la fièvre et le mal de tête.

    • y_2022, m_6, d_25, h_21
    • loc_fr_CA, sid_78547, prod, sort_
    • clientName_tylenolca
  • Aperçu
  • RETROUVEZ VOTRE ÉTAT NORMAL, QUEL QUE SOIT VOTRE ÉTAT NORMAL® grâce au soulagement efficace des symptômes du rhume et des sinus, y compris la congestion nasale, la douleur et la pression sinusales, la fièvre et le mal de tête.

    Faites confiance à TYLENOL® Rhume et sinus pour soulager vos symptômes du rhume et des sinus. TYLENOL® Rhume et sinus est présenté en format Jour/Nuit pratique, pour un soulagement continu.

    Soulage efficacement :

  • Mal de tête et fièvre
  • Écoulement nasal et éternuements
  • Posologie
  • Indications

  • Soulage temporairement les symptômes dus au rhume ou à la grippe : douleur sinusale, mal de tête dorigine sinusale, fièvre, congestion sinusale, pression sinusale, écoulement nasal et éternuements .
  • Mode demploi

    • Ne pas dépasser la dose recommandée .

    Adultes seulement :

    • 1 ou 2 caplets Jour OU Nuit toutes les 4 à 6 heures, au besoin
    • Ne pas dépasser un total combiné de 8 caplets Jour OU Nuit par période de 24 heures
  • Mises en garde :Avertissement concernant le foie : Lacétaminophène peut causer des lésions graves au foie, pouvant causer la mort, si vous :

  • dépassez la dose recommandée sur 24 heures
  • Les symptômes de lésions au foie peuvent inclure :

    • rougeur

    You May Like: Nevada Ear And Sinus Institute Reviews

    Cvs Health Cold And Sinus Maximum Strength Caplets

    HSA/FSA Eligible

    Compare to the active ingredients in Maximum Strength Mucinex Fast-Max Cold & Sinus .

    Tamper Evident: Do not use if outer package is opened or blister is torn or broken. Store at 77 degrees F excursions permitted between 59-86 degrees F . Use by expiration date on package.

    Misc: Acetaminophen â Relieves pain & reduces fever. Guaifenesin â Thins & loosens mucus. Phenylephrine HCl â Relieves sinus pressure & nasal congestion. Pain reliever/fever reducer, nasal decongestant, expectorant. For ages 12+.

    CVS Health quality guarantee.

    You May Like: How To Heal A Sinus Infection Without Antibiotics

    Your Web Browser Is Not Accepting Cookies

    Cookies are small pieces of information stored securely on your computer. A browser capable of storing cookies is required to view the Walmart Canada website. We use cookies to save information like your language preference and the nearest Walmart store. Personal information like your shipping address is never saved in a cookie.

    Please enable cookies in your browser or switch to a newer web browser. You may also browse the Walmart Canada flyer without cookies.

    Don’t Miss: Will Zicam Help Sinus Infection

    Advil Sinus Congestion And Pain Sinus Relief Medicine Pain Reliever And Fever Reducer With Ibuprofen And Phenylephrine Hcl

    as of December 22, 2021 1:25 am

    Features

    • One package of 20 coated tablets of Advil Sinus Congestion and Pain, Sinus Relief Medicine, Pain Reliever and Fever Reducer with Ibuprofen and Phenylephrine HCl
    • Advil ibuprofen 200mg pain medicine for adults temporarily relieves fever, minor body aches and headache
    • Phenylephrine HCl 10 mg tablets provide sinus pressure relief, nasal congestion relief and nasal swelling relief
    • Coated tablets are easily portable, so you can have Advil congestion relief ready whenever you need it
    • Nighttime or Daytime sinus medicine for adults and children 12 years and older

    Popular Articles
    Related news